# SDR USAA2013091100010

- Difficulty date: August 28, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 40,347 hours, 14,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480048
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK, CORROSION ON SHAPE SILL AT AFT PASSENGER DOORWAY BETWEEN FRAMES 66 TO 68, S23L.  REPLACED SILL IAW SRM 51-72-11 & D53480505.
